Journal of Applied Mathematics and Mechanics (about journal) Journal of Applied
Mathematics and Mechanics

Russian Academy of Sciences
 Founded
in January 1936
(Translated from 1958)
Issued 6 times a year
ISSN 0021-8928
(print version)

Russian  English English About Journal | Issues | Editorial Board | Contact Us
 


 Web hosting is provided
by the Ishlinsky Institute for
Problems in Mechanics
of the Russian
Academy of Sciences

Archive of Issues

Total articles in the database: 1774
In Russian (): 975
In English (J. Appl. Math. Mech.): 799

Volume: 78 • Issue: 3 • Year: 2014 • Total articles: 14<< Previous issue | Next issue >>
Table of Contents
The dynamics of systems with large gyroscopic forces and the realization of constraints
V.V. Kozlov
213-219
The quasistatic motions of a three-body system on a plane
I.N. Borisenko, T. Yu. Figurina and F.L. Chernousko
220-227
The dynamics of a non-uniform spheroid on a horizontal plane
A.V. Karapetyan and M.A. Munitsyna
228-232
A kinematic interpretation of the motion of a heavy rigid body with a fixed point
G.V. Gorr and A.I. Sinenko
233-241
Homogenization of one-dimensional oscillatory systems with spatially modulated parameters
V.S. Sorokin
242-248
Dynamics of an axisymmetric gyrostat satellite. Equilibrium positions and their stability
S.A. Gutnik and V.A. Sarychev
249-257
The Π-strategy in a differential game with linear control constraints
B.T. Samatov
258-263
The thermodynamic irreversibility of a mechanical system possessing the property of recurrence
A.M. Shmatkov
264-266
The onset of resonance processes in the Couette-Taylor problem close to the point of codimension-2 bifurcation
S.N. Ovchinnikova
267-274
Some mathematical models related to the Zhukovskii problem of the flow around a sheet pile
E.N. Bereslavskii
275-286
The plane isothermal motions of an ideal gas without expansions
S.V. Khabirov
287-297
Strong expansion-contraction of a cavity in a fluid under acoustic action
M.A. Ilgamov
298-304
Geometric mechanics: Foundations of the theory and fundamental equations
V.V. Velichenko
305-313
Call For Paper
314-315
Volume: 78 • Issue: 3 • Year: 2014 • Total articles: 14<< Previous issue | Next issue >>
Orphus SystemIf you find a misprint on a webpage, please help us correct it promptly - just highlight and press Ctrl+Enter

101 Vernadsky Avenue, Bldg 1, Room 245, 119526 Moscow, Russia (+7 495) 434-2149 pmm@ipmnet.ru pmmedit@ipmnet.ru http://pmm.ipmnet.ru
Founders: Russian Academy of Sciences, Branch of Power Industry, Machine Building, Mechanics and Control Processes of RAS, Journals on Mechanics Ltd.
© Journals on Mechanics Ltd.
Webmaster: Alexander Levitin
Rambler's Top100